# SDR DLM88091530

- Difficulty date: September 18, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 48,772 hours, 36,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN BETWEEN STA 200-218 RBL 22 SEAT TRACK LEVEL 2 CORROSION.
